Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Padé type approximants and orthogonal polynomials for Markov-Stieltjes functions: Extrapolation and rational approximation (Luminy, 1989)
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Department of Mathematics, University of Umeå.
1990 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, E-ISSN 1879-1778, Vol. 32, no 1-2, p. 153-157Article in journal (Refereed) Published
Abstract [en]

Padé-type approximants are rational functions with some preassigned poles whose power series expansion coincides with that of a given series as far as possible. The main open question for these approximants is the choice of the poles in order to obtain interesting approximation and convergence results. In this paper, the authors study this problem for functions of the Markov-Stieltjes type, when some of the poles are -1 and +1 with arbitrary multiplicities and points in the union of (-∞,-1) and (1,∞) with even multiplicities.

Place, publisher, year, edition, pages
1990. Vol. 32, no 1-2, p. 153-157
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-10059DOI: 10.1016/0377-0427(90)90426-ZISI: A1990EL97000017Scopus ID: 2-s2.0-38249016467Local ID: 8cfeefd0-b058-11db-840a-000ea68e967bOAI: oai:DiVA.org:ltu-10059DiVA, id: diva2:982999
Note
Godkänd; 1990; 20070130 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Karlberg, Lennart

Search in DiVA

By author/editor
Karlberg, Lennart
By organisation
Mathematical Science
In the same journal
Journal of Computational and Applied Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 210 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf